IS A PATIENT WITH BILATERAL SEMINAL VESICULITIS FACE PAIN AT THE BASE OF PENIS ( RIGHT SIDE ) EVEN AFTER USING ANTIBIOTICS FOR 20 DAYS ?
Like the answers? Chat privately with the doctor of your choice
Hi, Using antibiotics for n number of days is not the question. Whether the antibiotic was able to clear the infection, or if the germs were resistant to it, or if there were other causes for the pain you experience is what matters.
Consult your physician again with current status. A venereologist/urologist is a better option.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.